Erratum: Global solutions of nonlinear transport equations for chemosensitive movement(Siam J. Math. Anal.(2005), 36, (1177-1199)).

Hyung Ju Hwang, Kyungkeun Kang, Angela Stevens

Research output: Contribution to journalComment/debatepeer-review

Original languageEnglish
Pages (from-to)1018-1021
Number of pages4
JournalSIAM Journal on Mathematical Analysis
Issue number3
Publication statusPublished - 2007

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this